Change search
ReferencesLink to record
Permanent link

Direct link
Null recurrence in a stochastic Ricker model
Luleå tekniska universitet.
Department of Mathematics, Åbo Akademi.
Luleå tekniska universitet.
1994 (English)In: Analysis, algebra, and computers in mathematical research: proceedings of the twenty-first Nordic Congress of Mathematicians / [ed] Mats Gyllenberg; Lars-Erik Persson, New York: Marcel Dekker Incorporated , 1994, 147-164 p.Conference paper (Refereed)
Abstract [en]

We consider a nonlinear first order stochastic difference equation which may be viewed as a stochastic perturbation of {\it W. E. Ricker's} [J. Fish. Res. Bd. Can. 11, 559-623 (1954)] deterministic model of population growth. Numerical experiments seem to suggest that the corresponding Markov process has a stationary probability distribution but this is shown to be false by proving that the process is in fact null recurrent

Place, publisher, year, edition, pages
New York: Marcel Dekker Incorporated , 1994. 147-164 p.
Lecture Notes in Pure and Applied Mathematics, ISSN 0075-8469 ; 156
Research subject
URN: urn:nbn:se:ltu:diva-36999Local ID: ade8d6e0-4ab4-11de-92f4-000ea68e967bISBN: 0-8247-9217-3 (print)OAI: diva2:1010498
Nordic Congress of Mathematicians : 17/12/1994
Godkänd; 1994; 20090527 (andbra)Available from: 2016-10-03 Created: 2016-10-03Bibliographically approved

Open Access in DiVA

No full text

Search outside of DiVA

GoogleGoogle Scholar

Total: 5 hits
ReferencesLink to record
Permanent link

Direct link